# SDR SIMA20160511002

- Difficulty date: May 11, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 39,981 hours, 35,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FWD EMER FLASHLIGHT HOLDER BROKEN.  DEFERRED FWD FLIGHT ATTENDANT FLASHLIGHT HOLDER IAW MEL 25-53.  R&R FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD MEL ITEM RESTORED.
